MathSciNet Relay Station
MathSciNet bibliographic data
MR23 (1,4f) 10.0X
Ward, Morgan Note on the general rational solution of the equation $ax\sp 2-by\sp 2=z\sp 3$. Amer. J. Math. 61, (1939). 788–790.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement